Bernoulli

  • Bernoulli
  • Volume 22, Number 3 (2016), 1598-1616.

$L^{p}$-Wasserstein distance for stochastic differential equations driven by Lévy processes

Jian Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Coupling by reflection mixed with synchronous coupling is constructed for a class of stochastic differential equations (SDEs) driven by Lévy noises. As an application, we establish the exponential contractivity of the associated semigroups $(P_{t})_{t\ge0}$ with respect to the standard $L^{p}$-Wasserstein distance for all $p\in[1,\infty)$. In particular, consider the following SDE:

\[\mathrm{d}X_{t}=\mathrm{d}Z_{t}+b(X_{t})\,\mathrm{d}t,\] where $(Z_{t})_{t\ge0}$ is a symmetric $\alpha$-stable process on $\mathbb{R}^{d}$ with $\alpha\in(1,2)$. We show that if the drift term $b$ satisfies that for any $x,y\in\mathbb{R}^{d}$,

\[\langle b(x)-b(y),x-y\rangle\le\cases{K_{1}|x-y|^{2},\quad\phantom{-} |x-y|\le L_{0};\cr-K_{2}|x-y|^{\theta},\quad |x-y|>L_{0}}\] holds with some positive constants $K_{1}$, $K_{2}$, $L_{0}>0$ and $\theta\ge2$, then there is a constant $\lambda:=\lambda(\theta,K_{1},K_{2},L_{0})>0$ such that for all $p\in[1,\infty)$, $t>0$ and $x,y\in\mathbb{R}^{d}$,

\[W_{p}(\delta_{x}P_{t},\delta_{y}P_{t})\le C(p,\theta,K_{1},K_{2},L_{0})\mathrm{e}^{-\lambda t/p}[\frac{|x-y|^{1/p}\vee|x-y|}{1+|x-y|{\mathbf{1}}_{(1,\infty)\times(2,\infty)}(t,\theta)}].\]

Article information

Source
Bernoulli, Volume 22, Number 3 (2016), 1598-1616.

Dates
Received: August 2014
Revised: January 2015
First available in Project Euclid: 16 March 2016

Permanent link to this document
https://projecteuclid.org/euclid.bj/1458132993

Digital Object Identifier
doi:10.3150/15-BEJ705

Mathematical Reviews number (MathSciNet)
MR3474827

Zentralblatt MATH identifier
1348.60087

Keywords
coupling by reflection exponential contractivity $L^{p}$-Wasserstein distance stochastic differential equation driven by Lévy noise symmetric stable process

Citation

Wang, Jian. $L^{p}$-Wasserstein distance for stochastic differential equations driven by Lévy processes. Bernoulli 22 (2016), no. 3, 1598--1616. doi:10.3150/15-BEJ705. https://projecteuclid.org/euclid.bj/1458132993


Export citation

References

  • [1] Barczy, M., Li, Z. and Pap, G. (2015). Yamada–Watanabe results for stochastic differential equations with jumps. Int. J. Stoch. Anal. Art. ID 460472, 23.
  • [2] Bogdan, K. and Jakubowski, T. (2007). Estimates of heat kernel of fractional Laplacian perturbed by gradient operators. Comm. Math. Phys. 271 179–198.
  • [3] Bolley, F., Gentil, I. and Guillin, A. (2012). Convergence to equilibrium in Wasserstein distance for Fokker–Planck equations. J. Funct. Anal. 263 2430–2457.
  • [4] Böttcher, B., Schilling, R.L. and Wang, J. (2011). Constructions of coupling processes for Lévy processes. Stochastic Process. Appl. 121 1201–1216.
  • [5] Cattiaux, P. and Guillin, A. (2014). Semi log-concave Markov diffusions. In Séminaire de Probabilités XLVI. Lecture Notes in Math. 2123 231–292. Berlin: Springer.
  • [6] Chen, M.-F. (2004). From Markov Chains to Non-equilibrium Particle Systems, 2nd ed. River Edge, NJ: World Scientific.
  • [7] Chen, M.-F. (2005). Eigenvalues, Inequalities, and Ergodic Theory. Probability and Its Applications (New York). London: Springer.
  • [8] Chen, M.F. and Li, S.F. (1989). Coupling methods for multidimensional diffusion processes. Ann. Probab. 17 151–177.
  • [9] Chen, Z.-Q., Kim, P. and Song, R. (2012). Dirichlet heat kernel estimates for fractional Laplacian with gradient perturbation. Ann. Probab. 40 2483–2538.
  • [10] Eberle, A. Reflection couplings and contraction rates for diffusions. Available at arXiv:1305.1233v3.
  • [11] Eberle, A. (2011). Reflection coupling and Wasserstein contractivity without convexity. C. R. Math. Acad. Sci. Paris 349 1101–1104.
  • [12] Kurtz, T.G. (2011). Equivalence of stochastic equations and martingale problems. In Stochastic Analysis 2010 113–130. Heidelberg: Springer.
  • [13] Lepeltier, J.-P. and Marchal, B. (1976). Problème des martingales et équations différentielles stochastiques associées à un opérateur intégro-différentiel. Ann. Inst. H. Poincaré Sect. B (N.S.) 12 43–103.
  • [14] Lindvall, T. and Rogers, L.C.G. (1986). Coupling of multidimensional diffusions by reflection. Ann. Probab. 14 860–872.
  • [15] Luo, D. and Wang, J. Exponential contractivity in the $L^{p}$-Wasserstein distance for diffusion processes. Available at arXiv:1407.1986.
  • [16] Priola, E. and Wang, F.-Y. (2006). Gradient estimates for diffusion semigroups with singular coefficients. J. Funct. Anal. 236 244–264.
  • [17] Schilling, R.L., Sztonyk, P. and Wang, J. (2012). Coupling property and gradient estimates of Lévy processes via the symbol. Bernoulli 18 1128–1149.
  • [18] Schilling, R.L. and Wang, J. (2011). On the coupling property of Lévy processes. Ann. Inst. Henri Poincaré Probab. Stat. 47 1147–1159.
  • [19] Schilling, R.L. and Wang, J. (2012). On the coupling property and the Liouville theorem for Ornstein–Uhlenbeck processes. J. Evol. Equ. 12 119–140.
  • [20] Stroock, D.W. (1975). Diffusion processes associated with Lévy generators. Z. Wahrsch. Verw. Gebiete 32 209–244.
  • [21] von Renesse, M.-K. and Sturm, K.-T. (2005). Transport inequalities, gradient estimates, entropy, and Ricci curvature. Comm. Pure Appl. Math. 58 923–940.
  • [22] Wang, F.-Y. (2005). Functional Inequalities, Markov Semigroups and Spectral Theory. Beijing: Science Press.
  • [23] Wang, F.-Y. (2011). Coupling for Ornstein–Uhlenbeck processes with jumps. Bernoulli 17 1136–1158.
  • [24] Wang, F.-Y. and Wang, J. (2014). Harnack inequalities for stochastic equations driven by Lévy noise. J. Math. Anal. Appl. 410 513–523.
  • [25] Wang, J. (2014). On the existence and explicit estimates for the coupling property of Lévy processes with drift. J. Theoret. Probab. 27 1021–1044.